# SDR DXTA2022062764590

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 13,397 hours, 10,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 991904026
- Part serial: 121004500
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: LEFT FORWARD FLOOR EMERGENCY LIGHTING INOP. ALL OTHER INTERIOR EMERGENCY LIGHTING IS OPERATIVE. //SIGNOFF// REMOVED AND REPLACED INOPT LH FORWARD MOST AISLE UGHT WITH NEW LED LIGHTING ASSEMBLY. OPS CHECK GOOD. ALL WORK DONE IAW CE560XL AMM 33·20-04. PN (OFF) 9919040-26 , SN (OFF) 121004500, PN (ON) 9919040-29, SN (ON) 124004376
